# SDR USAA2009120393295

- Difficulty date: November 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6531787U5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION ON ZEE ANGLE AT FORWARD ENTRY DOOR BETWEEN BS 344 TO BS 360, LBL 58.  REPLACED ZEE ANGLE AT FORWARD ENTRY DOOR BETWEEN BS 344 TO BS 360, LBL 58 IAW SRM 51-10-02.
